View : 26 Download: 0

On the Dilation of Truncated Toeplitz Operators

Title
On the Dilation of Truncated Toeplitz Operators
Authors
Ko, EungilLee, Ji Eun
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2016
Journal Title
COMPLEX ANALYSIS AND OPERATOR THEORY
ISSN
1661-8254JCR Link1661-8262JCR Link
Citation
vol. 10, no. 4, pp. 815 - 833
Keywords
Dilation of truncated Toeplitz operatorNormal operatorHyponormal operatorSelfadjoint operator
Publisher
SPRINGER BASEL AG
Indexed
SCIE; SCOPUS WOS scopus
Abstract
An operator is called the dilation of a truncated Toeplitz operator if for two symbols and an inner function u, holds for where denotes the orthogonal projection of onto the model space and In this paper, we study properties of the dilation of truncated Toeplitz operators on . In particular, we provide conditions for the dilation of truncated Toeplitz operators to be normal. As some applications, we give several examples of such operators.
DOI
10.1007/s11785-015-0482-7
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE